# SDR AALA20120627014

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 39,809 hours, 16,181 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED ON CLIMBOUT MAIN STAB TRIM INOPERATIVE.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  REPLACED STAB TRIM ACTUATOR MOTOR AND PERFORMED STAB TRIM MOTOR ADJUSTMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
